# SDR ASOA04072

- Difficulty date: January 29, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932110
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4596 - DURING CRUISE FROM YOW-ATL, AT APPROXIMATELY 35,000 FT THE RIGHT WINDSHIELD SHATTERED.  PRESSURIZATION REMAINED NORMAL, THE QRH WAS COMPLIED WITH AND THE AIRCRAFT DESCENDED TO 10,000 FEET.  AN EMERGENCY WAS DECLARED AND THE ARICRAFT DIVERTED TO TRI, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WINDSHIELD.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
